# SDR DXTA200601373

- Difficulty date: April 21, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N989QS
- Make and model: Cessna 750
- Aircraft serial: 7500089
- Aircraft time: 6,091 hours, 3,907 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Resolver
- Part number: 99145101
- Part serial: 5306
- Condition: Inoperative
- Location: Lg Sys
- Part time: 42,330 hours, 2,607 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WHEN THE FLAP HANDLE WAS PLACED TO 15 DEGREES IN PREPARATION FOR TAXI THE FLAPS STOPPED AT APPROX 5 DEG. AND THE AMBER FLAPS FAIL CAS ILLUMINATED. THE FLAP RESET SWITCH WAS PRESSED BUT HAD NO EFFECT.  REMOVED AND REPLACED LT FLAP RESOLVER, MM 27-52-00 C/W RIG SHEET.  OPS CHECK GOOD
